International Journal of Mathematics and Mathematical Sciences
Volume 25 (2001), Issue 8, Pages 525-532
Some new inequalities for means of two arguments
Faculty of Mathematics and Computer Science, Babeş-Bolyai University, Cluj-Napoca 3400, Romania
Received 2 April 1999
Copyright © 2001 József Sándor and Tiberiu Trif. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We prove certain new inequalities for special means of two
arguments, including the identric, arithmetic, and geometric